MathSciNet Relay Station
MathSciNet bibliographic data
MR2163593 60J45 (31B05 60G51 60J65)
Bañuelos, Rodrigo; Bogdan, Krzysztof Symmetric stable processes in parabola-shaped regions. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3581–3587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement